Jun 13, 2013 - 6:59 pm
I am starting to get worried for my mom as she has been complaining a lot about how severe her upset stomach is. I know the chemo (Avastin, Oxalipatin and 3,300 mg of Xeloda pills) she is under has that side effect but it is affecting how she's nourishing herself. She's afraid to eat as she doesn't want to throw up. There were occasions where she threw up and she said that her saliva is sour. I am really starting to worry because she has dropped down to 143 (she used to be 165). I started juicing green apple, beets and carrots thinking it would help her but it gave her frequent visits to the toilet which resulted to her low potassium yesterday from her blood work. They had to infuse 2 bags of potassium on her and take 1 tablet of it.
Has someone had similar symptoms as my mom's? Can you recommend something to help her with this one? Should we stop juicing? I don't know what to do anymore :(